Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Approximation algorithms for fault tolerant facility allocation
Author: Shen, H.
Xu, S.
Citation: Siam Journal on Discrete Mathematics, 2013; 27(3):1584-1609
Publisher: Siam Publications
Issue Date: 2013
ISSN: 0895-4801
Statement of
Hong Shen and Shihong Xu
Keywords: algorithms; theory; approximation algorithms; facility location; k-median problem
Rights: © 2013, Society for Industrial and Applied Mathematics
RMID: 0020132154
DOI: 10.1137/090781048
Appears in Collections:Computer Science publications

Files in This Item:
File Description SizeFormat 
hdl_81225.pdfPublished version319.36 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.